The logic of Rumely's local-global principle.
Journal für die reine und angewandte Mathematik, Tome 407 (1990), pp. 33-56
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1990__407_153228,
author = {L. van den Dries and Angus Macintyre},
title = {The logic of {Rumely's} local-global principle.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {33--56},
year = {1990},
volume = {407},
zbl = {0703.13021},
url = {http://geodesic.mathdoc.fr/item/JRAM_1990__407_153228/}
}
L. van den Dries; Angus Macintyre. The logic of Rumely's local-global principle.. Journal für die reine und angewandte Mathematik, Tome 407 (1990), pp. 33-56. http://geodesic.mathdoc.fr/item/JRAM_1990__407_153228/